# SDR USAASB02027

- Difficulty date: February 4, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DCA - FLT 855 - ON SHORT FINAL INTO DCA, FROM MSY, THE AIRCRAFT EXPERIENCED A PRESSURIZATION BUMP THAT DEPRESSURIZED THE CABIN.  IMMEDIATELY AFTER THE DEPRESSURIZATION, THE CARGO FIRE LIGHT ILLUMINATED.  CREW DISCHARGED THE FIRE BOTTLES AND THE FIRE LIGHT EXTINGUISHED.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED ALL CARGO IN THE AFT CARGO BIN.  NO EVIDENCE OF FIRE WAS NOTED.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 CARGO FIRE EXTINGUISHER BOTTLES (P/N 34200409-1) AND SQUIBS (P/N 3090852) PER MM 26-19-01.  ALSO, REMOVED AND REPLACED LOWER DIVERTER VALVE SQUIB (P/N 3090394) PER MM 26-19-01.  OPERATIONAL CHECK OF CARGO FIRE DETECTION SYSTEM NOR
